You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Addendum to "On a General Thue's Equation"
Pietro Corvaja and Umberto Zannier
American Journal of Mathematics
Vol. 128, No. 4 (Aug., 2006), pp. 1057-1066
Published by: The Johns Hopkins University Press
Stable URL: http://www.jstor.org/stable/40068013
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The present note is an addendum to our previous article "On a general Thue's equation." Corollary 2 in that paper provides a lower bound for the values of a polynomial with algebraic coefficients at integral points. Our purpose here is to prove a stronger version of it; also, we slightly simplify its proof, avoiding the use of Theorem 3 in the original paper.
American Journal of Mathematics © 2006 The Johns Hopkins University Press